Eyes Home > Vitamin A

What If I Take an Overdose?

With some vitamins, taking too much probably will not cause serious problems. However, this is not the case with vitamin A. Significant toxicity may occur with an overdose. An overdose may occur as the result of a single, one-time massive overdose as well as from just taking a little too much on a regular basis.
 
(Click Vitamin A Overdose for more information.)
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2017 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.